RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 428–441 (Mi mz2600)  

Rational Approximations of Riemann–Liouville and Weyl Fractional Integrals

A. P. Starovoitov

Francisk Skorina Gomel State University

Abstract: We obtain exact rational approximation orders for functions expressible as Riemann–Liouville and Weyl fractional integrals. New results and the strengthening and generalization of theorems due to Popov, Petrusheva, Pekarskii, Rusak, and the author, which are well known in the theory of rational approximation of differentiable functions, are obtained as consequences of theorems due to Pekarskii related to rational approximation of functions from the Hardy–Sobolev classes in the unit disk.

DOI: https://doi.org/10.4213/mzm2600

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 391–402

Bibliographic databases:

UDC: 517.51+517.53
Received: 02.04.2004

Citation: A. P. Starovoitov, “Rational Approximations of Riemann–Liouville and Weyl Fractional Integrals”, Mat. Zametki, 78:3 (2005), 428–441; Math. Notes, 78:3 (2005), 391–402

Citation in format AMSBIB
\Bibitem{Sta05}
\by A.~P.~Starovoitov
\paper Rational Approximations of Riemann--Liouville and Weyl Fractional Integrals
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 428--441
\mathnet{http://mi.mathnet.ru/mz2600}
\crossref{https://doi.org/10.4213/mzm2600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227515}
\zmath{https://zbmath.org/?q=an:1115.41013}
\elib{http://elibrary.ru/item.asp?id=9173114}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 391--402
\crossref{https://doi.org/10.1007/s11006-005-0138-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144524499}


Linking options:
  • http://mi.mathnet.ru/eng/mz2600
  • https://doi.org/10.4213/mzm2600
  • http://mi.mathnet.ru/eng/mz/v78/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:379
    Full text:123
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020